# SDR TAMF20100046S

- Difficulty date: July 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 84,727 hours, 30,688 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "SC3" CHECKS INSP, FOUND CORROSION ON WING 111T1008-1 BEARING PLATE, STA 995.00 LBL 74.53 LH.  REPAIR ACCOMPLISHED IAW EWO 767-57-061R2 AND SR 1-1626004867.
